Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

 

Asymptotic behavior of the distribution of the maximum of a Chentsov field on polygonal lines


Author: N. V. Kruglova
Translated by: S. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 81 (2010).
Journal: Theor. Probability and Math. Statist. 81 (2010), 101-115
MSC (2010): Primary 60G15, 60G60
Published electronically: January 20, 2011
MathSciNet review: 2667313
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X(s,t)$ be a two-parameter Chentsov field. The asymptotic behavior of the tail of the distribution of the maximum of the field $ X(s,t)$ on a polygonal line with several linear sections is found in the paper.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2010): 60G15, 60G60

Retrieve articles in all journals with MSC (2010): 60G15, 60G60


Additional Information

N. V. Kruglova
Affiliation: Department of Mathematical Analysis and Probability Theory, Faculty for Physics and Mathematics, National Technical University of Ukraine (KPI), Peremogy Avenue 37, Kyiv 03056, Ukraine
Email: natahak@ukr.net

DOI: http://dx.doi.org/10.1090/S0094-9000-2011-00813-7
PII: S 0094-9000(2011)00813-7
Keywords: Chentsov field, distribution of the maximum, Gaussian processes
Received by editor(s): September 22, 2009
Published electronically: January 20, 2011
Article copyright: © Copyright 2011 American Mathematical Society